Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
A quantum version of the algebra of distributions of SL2
Authors: Angiono, Iván
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Publications of the Research Institute for Mathematical Sciences
Volume: 54
Issue / Number: 1
Start Page: 141
End Page: 161
Document Type: Article
ID: 741097.0
 
Full text / Content available
On finite dimensional Nichols algebras of diagonal type
Authors: Andruskiewitsch, Nicolás; Angiono, Iván
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Bulletin of Mathematical Sciences
Volume: 7
Issue / Number: 3
Start Page: 353
End Page: 573
Document Type: Article
ID: 734420.0
 
Full text / Content available
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.